Publisher: Elsevier

Related content
Volume 258, Number 6, July 1995

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Statistics of self-avoiding walks on random lattices
pp. 377-411(35)
Authors: Barat, K.; Chakrabarti, B.K.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more